RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2004, Number 3, Pages 81–82 (Mi ivm143)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

On Boolean bases of the second level

I. K. Sharankhaev

Buryat State University

Full text: PDF file (85 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2004, 48:3, 75–76

Bibliographic databases:
UDC: 519.71
Received: 21.03.2003

Citation: I. K. Sharankhaev, “On Boolean bases of the second level”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, no. 3, 81–82; Russian Math. (Iz. VUZ), 48:3 (2004), 75–76

Citation in format AMSBIB
\Bibitem{Sha04}
\by I.~K.~Sharankhaev
\paper On Boolean bases of the second level
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2004
\issue 3
\pages 81--82
\mathnet{http://mi.mathnet.ru/ivm143}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2070839}
\zmath{https://zbmath.org/?q=an:1081.06015}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2004
\vol 48
\issue 3
\pages 75--76


Linking options:
  • http://mi.mathnet.ru/eng/ivm143
  • http://mi.mathnet.ru/eng/ivm/y2004/i3/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. K. Sharankhaev, “Ob odnoi serii bazisov dlya mnozhestva bulevykh funktsii”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 15 (2016), 92–107  mathnet
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:107
    Full text:48
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020